Discussions By Condition: Digestive conditions

plzzzz i need urgent help

Posted In: Digestive conditions 1 Replies
  • Posted By: marwa ahmed
  • October 17, 2007
  • 05:17 AM

am 21 years old female

am a known ase of SLE (lupus)

and i had appendectomy before 6 mounths

now am in diet with one of the dietion and he gave me a syrup like medecine conatain hoodia and another tablet

the problem is when i use it once then i notice blood in my stool am afraid now dono what to do??? am so shay to ask him

Reply Flag this Discussion

1 Replies:

  • You really need to ask! We can't tell you, but I'm sure your doctor can! (and trust me, he's seen worse!)
    Anonymous 42,789 Replies
    • November 15, 2007
    • 08:53 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?